J4 ›› 2011, Vol. 46 ›› Issue (3): 112-115.

• Articles • Previous Articles     Next Articles

A note on the solutions K+ and K-of reflected BSDEs with double obstacles

ZHENG Shi-qiu1, LIU Yu-chun2, ZHENG Chun-hua3   

  1. 1. College of Science, Hebei Polytechnic University, Tangshan 063009, Hebei, China;
    2. Department of Applied Mathematics, Nankai University Binhai College, Tianjin 300270,  China;
    3. Basic Department, Shaanxi Polytechnic Institute, Xianyang 712000, Shaanxi, China
  • Received:2009-06-12 Published:2011-04-21


The strict comparison problem of reflected backward stochastic differential equations with double obstacles is discussed and some properties of the solutions K+ and K- of reflected BSDEs with double obstacles are given.

Key words: backward stochastic differential equations; comparison theorem; obstacle

No related articles found!
Full text



No Suggested Reading articles found!